# SDR CHQA200700078

- Difficulty date: November 11, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N833RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145687
- Aircraft time: 12,300 hours, 11,716 cycles
- Engine: Allsn AE3007A
- Engine time: 13,006 hours, 10,969 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Thermostat
- Part number: 8166248
- Part serial: 200005036
- Condition: Failed
- Location: Anti Ice System
- Part time: 8,308 hours, 6,605 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CVG TO XNA - DURING CLIMB-OUT, SHORTLY AFTER ANTI-ICE HAD TURNED OFF FROM EXITING ICING CONDITIONS, CREW RECEIVED A "BLEED 1 OVERTEMP" MESSAGE.  THE CREW RAN THROUGH THE APPROPRIATE QRH CHECKLISTS AND IT WAS DECIDED TO RETURN TO CVG.  THE AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT THE FAULT TO THE BLEED AIR THERMOSTAT AND REPLACED IT.  THE BLEED SYSTEM OPS CHECKED GOOD AFTER THE BLEED AIR THERMOSTAT WAS REPLACED.
